Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Erectile dysfunction. Stopped Serlift. When will side effects stop?

I am 28years old Physical Trainer in Gym. Actually i used to have pre-mature ejaculation that is night fall 8-9 times a month than doctor prescribed me to take Serlift50 an antidepressant for 3months, but i continued for 3years. Now i saw the symptoms of Erectile Dysfunction thats i cant sustain erection . I am a physical trainer with lean muscle fit with good physique. I do 30-40 mins intse-cardio workouts as well as muscle workouts for 1.30 hrs. I Just want to know i had stopped this tablet 50-55days ago, so when the side effects will be fully removed from my body? I am going through Ayurvedic Medical treatment right now. And also doing Pelvic , kegel excercises daily 3 times. Please let me know when do the side effect of this Anti depressant will be fully removed. Exercise, Non exercise and Medications please let me know all please.
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Spoilbrat,

One thing to understand is that erectile dysfunction and pre mature ejaculation is two different things and there management can be different.
There are many causes for erectile dysfunction and proper investigation to know the exact cause what is causing this is problem. There are many causes from some drug intake, neurological problem, psychological problem, vascular problem or some type of surgery which can lead to this problem. The medication which you are taking can also lead to this problem as one of the side effect of this medication is in the form of sexual dysfunction.
Another problem of pre mature ejaculation can be treated by some practical exercises and medication for that.

I would suggest you to consult some sexologist regarding this problems rather than going for the Ayureveda and after proper history and examination and investigation, management can be done.

Thanks and take care
Answered: Wed, 17 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor